Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child has red rash on palms, soles, around mouth. Has green stools. No fever. Can you help?

hi i have a three year old son who jus in the last two days has come up with a red spotty rash on the palms of his hands bottoms of his feet and around his mouth his appetite hasnt changed hes a good eater fluids going down well but colour of bowel motions has changed from brown and has a tinge of green in it can you help oh and he does not have a temperature
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi dear,
Looks like your child is having hand foot mouth disease where you get rash in all these areas. Its a viral infection and it will resolve on its own. No specific medications are needed. Just apply calamine lotion over rash. He will be alright in few days or else how it to a pediatrician. Since his appetite is good nothing really to worry about.

Take care
Dr. Balaji Chinnasami MD
Assistant Professor - Pediatrics
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor